Bulletin (New Series) of the American Mathematical Society

Review: Ph. Cassou-Noguès and M. J. Taylor, Elliptic functions and rings of integers

Ted Chinburg

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 20, Number 1 (1989), 117-121.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183554919

Citation

Chinburg, Ted. Review: Ph. Cassou-Noguès and M. J. Taylor, Elliptic functions and rings of integers. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 1, 117--121.https://projecteuclid.org/euclid.bams/1183554919


Export citation

References

  • 1. J. Brinkhuis, Galois modules and embedding problems, J. Reine Angew. Math. 346 (1984), 141-165.
  • 2. J. Brinkhuis, Normal integral bases and complex conjugation, J. Reine Angew. Math. 375/376 (1987), 157-166.
  • 3. Ph. Cassou-Noguès and M. J. Taylor, A note on elliptic curves and the monogeneity of rings of integers, J. London Math. Soc. (2) 37 (1988), 63-72.
  • 4. J. Cougnard, Conditions nécessaires de monogénéité, application aux extensions cycliques de degré premier l ≥ 5 d'un corps quadratique imaginaire, J. London Math. Soc. (2) 37 (1988), 73-87.
  • 5. A. Fröhlich, Galois module structure of algebraic integers, Ergebnisse 3 Folge Band I, Springer-Verlag, Berlin and New York, 1983.
  • 6. M. N. Gras, Non-monogénéite de l'anneau des entiers des extensions cycliques de Q de degré premier l ≥ 5, J. Number Theory 23 (1986), 347-353.
  • 7. D. Hilbert, Mathematical problems, Lecture delivered at the International Congress of Mathematicians in Paris in 1900, Bull. Amer. Math. Soc. 8 (1902), 437-479.
  • 8. L. Kronecker, Werke, Band V, (K. Hensel ed.), Teubner, Leipzig and Berlin, 1930.
  • 9. R. Langlands, Automorphic representations, Shimura varieties and motives. Ein Märchen, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence, R. I., 1979, pp. 205-246.
  • 10. R. Langlands, Some contemporary problems with origins in the Jugendtraum, Proc. Sympos. Pure Math., vol. 28, Amer. Math. Soc. Providence, R. I., 1976, pp. 401-418.
  • 11. H. W. Leopoldt, Über die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. Reine Angew. Math. 201 (1959), 119-149.
  • 12. L. McCulloh, Galois module structure of abelian extensions, J. Reine Angew. Math. 375/376 (1987), 259-306.
  • 13. J. Milne, Automorphic bundles on connected Shimura varieties, Invent. Math. 92 (1988), 91-128.
  • 14. G. Shimura, Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten and Princeton Univ. Press, Princeton, N.J., 1971.
  • 15. H. M. Stark, Hilbert's twelfth problem and L-series, Bull. Amer. Math. Soc. 83 (1977), 1072-1074.
  • 16. H. M. Stark, L-functions at s = 1. III. Totally real fields and Hilbert's Twelfth Problem, Adv. in Math. 22 (1976), 64-84.
  • 17. H. M. Stark, L-functions at s = 1. IV. First derivatives at s = 0, Adv. in Math. 35 (1980), 197-235.
  • 18. J. Tate, Les Conjectures de Stark sur les fonctions L d'Artin en s = 0, Notes d'un cours à Orsay rédigées par D. Bernardi et N. Schappacher, Birkhäuser, Boston, Basel, Stuttgart, 1984.
  • 19. M. J. Taylor, Formal groups and the Galois module structure of local rings of integers, J. Reine Angew. Math. 358 (1985), 97-103.
  • 20. M. J. Taylor, Mordell-Weil groups and the Galois module structure of rings of integers, Illinois J. Math. (to appear).
  • 21. M. J. Taylor, Relative Galois module structure of rings of integers and elliptic functions, Math. Proc Cambridge Philos. Soc. 94 (1983), 389-397; II, Ann. of Math. (2) 121 (1985), 519-535; III, Proc. London Math. Soc. (3) 51 (1985), 415-431.